Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have sickness, high BP, tingling sensation, swelling in feet and hands. Have IUD. Suggest?

well I have the iud in and I think that its making me sick plus I have not gotten a period my hormones are out of wack and ive just not been feelin good lately my blood pressure has been up to which is rare for me because ive had my hands and feet swell and they tingle.... so im thinking that its the iud that causin all these other problems..... please help me... I tried to get into the dr to get the iud out but she has a waiting list..... YYYY@YYYY
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.The symptoms that you refer are not usually associated with IUD (alone or those that release a drug called levonorgestrel).
Other diagnoses should be considered.
Swelling of legs is common in many women during the cycle.
Tingling and high blood pressure, anxiety is a very common cause.
Visit your doctor to rule out these diagnosis.
However, if these diagnoses are rule out and your symptoms continue, your gynecologist can assess about use another contraceptive method.
I wish you good health.
(If the answer has helped you, please indicate this)
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor